| Catalog Number |
MZ9275 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: a complaint of quad-fuse breaking in multiple places was received from the customer.No product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mz9275 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that while trying to reconnect the quad fuse to piv with bd maxzero¿ multi-fuse extension set with needleless connector the quad fuse broke.There was no report of patient impact.The following information was provided by the initial reporter: as rn was going to reconnect quad fuse to piv, the attachment site of the quad fuse broke in multiple pieces.We attained a new quad fuse and sequestered the broken quad fuse and will give it to rn manager.